# SDR MASA200800361

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 10,874 hours, 8,364 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: M259881226
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ASH 2622 CLT-JFK - NR 2 HYD SYSTEM WENT TO ZERO IN FLIGHT, DECLARED EMERGENCY.  REMOVED AND REPLACED LINE AND O-RINGS, LEAK CHECK GOOD.
